Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

For the people that are on Accutane, Have you experienced alot of nausea or vomiting? I'm just wondering how common of a side affect this is.. because I have a pretty weak stomach and don't want to start the med if I'm gonna be experiencing tons of nausea.

Share this post


Link to post
Share on other sites

I never read anything about nausea when taking accutane

with antibiotics yes

accutane no

maybe it's something you ate?

Share this post


Link to post
Share on other sites

Yes, I get nauseated often. I also have felt like vomiting at times, it came up in my throat a little bit once. ew. I only feel like this at night never in the morning.

Share this post


Link to post
Share on other sites

Are you taking it properly with a meal that includes a source of fat, and drinking a full glass of water with it to make sure it gets all the way into the stomach?

If you are taking it properly then you should contact your doctor because that's not a normal reaction. If you aren't taking it properly, try following the guidelines above for a few days and see if that solves the issue.

Edit: whoops, i misread the first post as though the poster was already taking Accutane and experiencing nausea.

Don't worry about nausea, it's not a common side effect at all.

Share this post


Link to post
Share on other sites

Accutane never caused me nausia. The closest it caused me to nausia was it gave me fatigue, so when i tried to play basketball, If I played to hard I was gasping for air and i was so out of breath that i had that throw up feeling.

Share this post


Link to post
Share on other sites

I had nausea once early in my course of accutane, but that was only once, and more likely due to the fact that I had just moved to a high altitude (it was the day after I moved there, so I'm guessing it was my body adjusting to the thinner air).

In short, I really wouldn't worry about it, but feel free to discuss it with your derm.

Share this post


Link to post
Share on other sites

I just started Accutane (I'm on Day 3) and have experienced nausea. I've taken it both days about half way through a meal. Not sure if either meal contained a significant source of fat though. And didnt drink a full glass of water each time. it's not bad enough to affect my day; just a little queasy.

But I echo the other suggestions (and plan to take them myself). Take with food and a full cup of water and you should be fine :)

Share this post


Link to post
Share on other sites

I have had that nauseated feeling at night, it happens about once a month. But no, I have not experienced nausea on Accutane. Make sure you take it with a meal, that will help cut the chances of you feeling that way.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×